# SDR ABXA20131119660

- Difficulty date: November 19, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 55,744 hours, 40,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 148T008
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY INTERCOSTAL BETWEEN BS 1605 - BS 1629 STRINGER 27L IS BENT ON INBD UPPER.  CHECKED LIMITS, FOUND TO BE OUT OF LIMITS IAW BOE 767 SRM 53-00-04, REMOVED INTERCOSTAL IAW BOE 767 SRM 51-40-02.  FABRICATED NEW INTERCOSTAL IAW BOE DRAWING 148T1007, APPLIED PROETINE COATING IAW BOE 767 SRM 51-20-01, INSTALLED INTERCOSTAL IAW BOE 767 SRM 51-402. SDR INFORMATION 6 INCH DENT, PN 148T008 NAME, INTERCOSTAL, SN NSN, LOC FS 1605 TO 1629, L18 TO L18.  ACFT WAS GNDED.
